The mechanism of Demianov's reaction
Doklady Akademii Nauk, Tome 142 (1962) no. 4, pp. 835-837
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_4_a25,
author = {O. A. Reutov and T. N. Shatkina},
title = {The mechanism of {Demianov's} reaction},
journal = {Doklady Akademii Nauk},
pages = {835--837},
year = {1962},
volume = {142},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_4_a25/}
}
O. A. Reutov; T. N. Shatkina. The mechanism of Demianov's reaction. Doklady Akademii Nauk, Tome 142 (1962) no. 4, pp. 835-837. http://geodesic.mathdoc.fr/item/DAN_1962_142_4_a25/